Skip to main content
×
Home
    • Aa
    • Aa

Beklemishev Lev D. . Induction rules, reflection principles, and provably recursive functions. Annals of pure and applied logic, vol. 85 (1997), pp. 193–242.

  • Volker Halbach (a1)
Abstract
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 1 *
Loading metrics...

Abstract views

Total abstract views: 28 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 20th August 2017. This data will be updated every 24 hours.